# SDR UALA2011060302711

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,222 hours, 12,723 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 1556
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD LOW ON TAXI IN RF .63 INDICATED.  FOUND CENTER RUDDER PCA LEAKING ACTUATOR.  APPLIED SEALANT ON THE ACTUATOR.  LEAKING 26 DROP PER MN WITHIN LIMITS AS PER AMM.  OK TO CONTINUE.  ACCESS PANEL 324JL.
